I get my period about every 2 1/2 weeks and it lasts around 10 days. I went to the doctor and they did a bunch of tests and said that it isn't fibroids or endometriosis or anything like that, that I'm probably just having break through bleeding because I'm getting used to my birth control pill. So they switched me to a different pill. That worked for a month and it is progressively getting worse. I keep asking the doctors if it could be a medication interaction, because this new medicine I'm on (Nuvigil for narcolepsy) says it can interact with birth control. The doctors say that's not what it is. I went back and got a pap and that was normal but they said I had a yeast infection and gave me meds (like a month ago).
I'm not bleeding the whole time, it stops and starts. I haven't been having it at night at all, and the flow is all varied. Sometimes it is light spotting other times it is heavy. It's been starting and stopping for the past 8 days, just when I think it is over it starts up again.
I'm thinking maybe I should stop taking the birth control (I just take it for PMDD and heavy periods). But I'm worried if it lasts this long ON the birth control how long will it last without? I started taking 4 years ago because I have really heavy periods and extreme cramps and mood swings.
Oh and I take my birth control pill at the exact same time every night, and the medicine that could be interacting with it I take in the mornings.
Are there any things I should ask my doctor to check for? Hormone levels or something? I'm getting fed up with this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.